Hyers-ulam stability of additive function equations in paranormed spaces

Choonkil Park, Su Min Kwon, Jung Rye Lee

Research output: Contribution to journalArticle

Abstract

In this paper, we prove the Hyers-Ulam stability of the following additive functional equations (formula presented) in paranormed spaces.

Original languageEnglish
Pages (from-to)532-538
Number of pages7
JournalJournal of Computational Analysis and Applications
Volume26
Issue number3
StatePublished - 2019 Mar

Keywords

  • Functional equation
  • Hyers-ulam stability
  • Paranormed space

Fingerprint Dive into the research topics of 'Hyers-ulam stability of additive function equations in paranormed spaces'. Together they form a unique fingerprint.

  • Cite this